MAUDE Adverse Event Report: BioFire Diagnostics, LLC FILMARRAY TORCH SYSTEM BASE

BioFire Diagnostics, LLC FILMARRAY TORCH SYSTEM BASE
Model Number HTFA-ASY-0104
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) hospital reported a burned/melted power cord on biofire® filmarray® torch base (b)(6).The customer discovered the burned power cable while installing the fused extension cable on their torch base.The images provided by the customer confirm the reported issue of a burned power cord.No operator harm was reported.A potential product malfunction was identified.Torch base (b)(6) has been requested to be returned for the investigation.Biofire has requested further information from the customer and is currently investigating this event.No remedial action, corrective action, preventive action, or field safety corrective action (fsca) has been deemed necessary at this time.

Brand Name
FILMARRAY TORCH SYSTEM BASE
Common Device Name
FILMARRAY TORCH SYSTEM BASE
Manufacturer (Section D)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer (Section G)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer Contact
515 colorow dr
salt lake city, UT 84108
+1(385)770-1328
MDR Report Key50871747
Report Number3002773840-2026-00086
Device Sequence Number16131150
Product Code NSU
UDI-Device Identifier00815381020253
UDI-Public00815381020253
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHTFA-ASY-0104
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown